Journal of Applied Mathematics and Decision Sciences
Volume 6 (2002), Issue 1, Pages 43-50
Calculation of steady-state probabilities of M/M queues: further
School of Mathematical Sciences, University of Exeter, Exeter EX4 4QE, UK
Copyright © 2002 David K. Smith. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper draws attention to the risk of rounding error in the numerical
evaluation of steady-state probabilities for the M/M family of queues. A method for
avoiding the risk is presented which is easy to program for calculation in practice.